MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-575-15
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a140507 captures the reportable event of reflux within device.
 
Event or Problem Description
It was reported to boston scientific corporation that hydra irrigation tubing was used in an unknown procedure performed on (b)(6) 2024.During the procedure, the water flew back during irrigation.It is unknown how the procedure was completed.There were no patient complication as a result of this event.

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19719263
Report Number3005099803-2024-02981
Device Sequence Number8130407
Product Code FEQ
UDI-Device Identifier00840253108425
UDI-Public00840253108425
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model NumberSIT-575-15
Device Catalogue NumberSIT-575-15
Device Lot Number0000230415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/11/2024
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown